標題: A basis for S (k) (I" (0)(4)) and representations of integers as sums of squares
作者: Fukuhara, Shinji
Yang, Yifan
應用數學系
Department of Applied Mathematics
關鍵字: Modular forms (one variable);Period polynomials;Fourier coefficients of modular forms;Sum of squares
公開日期: 1-May-2012
摘要: In this paper, we find a basis for the space S (k) (I" (0)(4)) of cusp forms of even weight k for the congruence subgroup I" (0)(4) in terms of Eisenstein series. As an application, we obtain formulas for r (4s) (n), the number of ways to represent a nonnegative integer n as a sum of 4s integral squares.
URI: http://hdl.handle.net/11536/15989
ISSN: 1382-4090
期刊: RAMANUJAN JOURNAL
Volume: 28
Issue: 1
結束頁: 25
Appears in Collections:Articles


Files in This Item:

  1. 000303507500003.pdf